Nuromol Tablets Ibuprofen & Paracetamol 12 Pack
This product is intended to treat pain that has not been relieved by ibuprofen or paracetamol when used individually. Read enclosed leaflet before taking this product.
"DO NOT TAKE IF YOU:
- Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
- Are allergic to ibuprofen, paracetamol or any other ingredient of the product, aspirin or other related painkillers
- Are taking other NSAID (non-steroidal anti-inflammatory drugs) painkillers or aspirin with a daily dose above 75mg
- Are taking anything else containing ibuprofen or paracetamol at the same time
- Are under 18 years old
SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU:
- Have or have had asthma, diabetes, high cholesterol, high/low blood pressure, a stroke, heart, liver, kidney or bowel problems
- Are a smoker
- Are pregnant
WARNING: Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. Do not use this product if you have not first tried paracetamol or ibuprofen to relieve your pain.
Keep out of the sight and reach of children.
CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage."